# SDR AALA201507209001

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 444 hours, 164 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: RFM12017
- Condition: Low Pressure
- Location: R1 Door
- Part time: 465 hours, 174 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR BOTTLED R1 MSG CIDS 1 SHOWS BOTTLE LOW PRESS.  IAW AMM 52-10-00-614-001-A, SERVICED R1 DOOR ASSIST CYLINDER AS REQUIRED.  OK FOR SERVICE.
